img
img
Toplam 27788 kayıt

Majorization For Certain Subclasses Of Analytic Functions Involving The Generalized Noor Integral Operator

Link   Çağlar, M., Orhan, H., DENİZ, E. (2013) "Majorization For Certain Subclasses Of Analytic Functions Involving The Generalized Noor Integral Operator", Filomat, 27 (1) pp. 134-139 [SCI Expanded] Link  " data-bs-content-id="YazarBilgi-6509"> Çağlar, M., Orhan, H., DENİZ, E. (2013) "Majorization For Certain Subclasses Of Analytic Functions Involving The Generalized Noor Integral Operator", Filomat, 27 (1) pp. 134-139 [SCI Expanded] Link   Çağlar, M., Orhan, H., DENİZ, E. (2013) "Majorization For Certain Subclasses Of Analytic Functions Involving The Generalized Noor Integral Operator", Filomat, 27 (1) pp. 134-139 [SCI Expanded] Link  
2013 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Filomat

p subordination chains and p valence criteria

  DENİZ, E. (2013) "p subordination chains and p valence criteria", Journal of Inequalities and Applications, 2013 (0) p. 127 [SCI Expanded]   " data-bs-content-id="YazarBilgi-6510"> DENİZ, E. (2013) "p subordination chains and p valence criteria", Journal of Inequalities and Applications, 2013 (0) p. 127 [SCI Expanded]    DENİZ, E. (2013) "p subordination chains and p valence criteria", Journal of Inequalities and Applications, 2013 (0) p. 127 [SCI Expanded]   
2013 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Journal of Inequalities and Applications

Certain Subclasses Of Bi Univalent Functions Satisfying Subordinate Conditions

Link   DENİZ, E. (2013) "Certain Subclasses Of Bi Univalent Functions Satisfying Subordinate Conditions", Journal of Classical Analysis, 2 (1) pp. 49-60 Link  " data-bs-content-id="YazarBilgi-6511"> DENİZ, E. (2013) "Certain Subclasses Of Bi Univalent Functions Satisfying Subordinate Conditions", Journal of Classical Analysis, 2 (1) pp. 49-60 Link   DENİZ, E. (2013) "Certain Subclasses Of Bi Univalent Functions Satisfying Subordinate Conditions", Journal of Classical Analysis, 2 (1) pp. 49-60 Link  
2013 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Journal of Classical Analysis

Univalence Criteria For A General Integral Operator

  DENİZ, E. (2014) "Univalence Criteria For A General Integral Operator", Filomat, 28 (1) pp. 11-19 [SCI Expanded]   " data-bs-content-id="YazarBilgi-6512"> DENİZ, E. (2014) "Univalence Criteria For A General Integral Operator", Filomat, 28 (1) pp. 11-19 [SCI Expanded]    DENİZ, E. (2014) "Univalence Criteria For A General Integral Operator", Filomat, 28 (1) pp. 11-19 [SCI Expanded]   
2014 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Filomat

Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations

Link    ERHAN, D., HALİT, O. (2011) "Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations", Arabian Journal for Science and Engineering, 36 (6) pp. 1091-1112 [SCI Expanded] Link   " data-bs-content-id="YazarBilgi-6513"> ERHAN, D., HALİT, O. (2011) "Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations", Arabian Journal for Science and Engineering, 36 (6) pp. 1091-1112 [SCI Expanded] Link    ERHAN, D., HALİT, O. (2011) "Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations", Arabian Journal for Science and Engineering, 36 (6) pp. 1091-1112 [SCI Expanded] Link   
2011 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Arabian Journal for Science and Engineering

Loewner chains and univalence criteria related with Ruscheweyh and Salagean derivatives

Link   DENİZ, E., Orhan, H. (2015) "Loewner chains and univalence criteria related with Ruscheweyh and Salagean derivatives", Journal of Applied Analysis and Computation, 5 (3) pp. 465-478 [SCI Expanded] Link  " data-bs-content-id="YazarBilgi-6514"> DENİZ, E., Orhan, H. (2015) "Loewner chains and univalence criteria related with Ruscheweyh and Salagean derivatives", Journal of Applied Analysis and Computation, 5 (3) pp. 465-478 [SCI Expanded] Link   DENİZ, E., Orhan, H. (2015) "Loewner chains and univalence criteria related with Ruscheweyh and Salagean derivatives", Journal of Applied Analysis and Computation, 5 (3) pp. 465-478 [SCI Expanded] Link  
2015 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Journal of Applied Analysis and Computation

On the univalence of two general integral operators

Link DOI    DENİZ, E. (2015) "On the univalence of two general integral operators", Filomat, 29 (7) pp. 1581-1586 [SCI Expanded] Link DOI   " data-bs-content-id="YazarBilgi-6515"> DENİZ, E. (2015) "On the univalence of two general integral operators", Filomat, 29 (7) pp. 1581-1586 [SCI Expanded] Link DOI    DENİZ, E. (2015) "On the univalence of two general integral operators", Filomat, 29 (7) pp. 1581-1586 [SCI Expanded] Link DOI   
2015 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Filomat

Third Order Differential Superordination Involving the Generalized Bessel Functions

Link DOI    Tang, H., Srivastava, H.M., DENİZ, E., Li, S.H. (2015) "Third Order Differential Superordination Involving the Generalized Bessel Functions", Bulletin of the Malaysian Mathematical Sciences Society, 38 (4) pp. 1669-1688 [SCI Expanded] Link DOI   " data-bs-content-id="YazarBilgi-6516"> Tang, H., Srivastava, H.M., DENİZ, E., Li, S.H. (2015) "Third Order Differential Superordination Involving the Generalized Bessel Functions", Bulletin of the Malaysian Mathematical Sciences Society, 38 (4) pp. 1669-1688 [SCI Expanded] Link DOI    Tang, H., Srivastava, H.M., DENİZ, E., Li, S.H. (2015) "Third Order Differential Superordination Involving the Generalized Bessel Functions", Bulletin of the Malaysian Mathematical Sciences Society, 38 (4) pp. 1669-1688 [SCI Expanded] Link DOI   
2015 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Bulletin of the Malaysian Mathematical Sciences Society

Subclasses Of Analytic Functions Defined By A New Differential Operator

Link DOI   DENİZ, E., Özkan, Y. (2014) "Subclasses Of Analytic Functions Defined By A New Differential Operator", Acta Universitatis Apulensis, 40 (0) pp. 85-95 Link DOI  " data-bs-content-id="YazarBilgi-6519"> DENİZ, E., Özkan, Y. (2014) "Subclasses Of Analytic Functions Defined By A New Differential Operator", Acta Universitatis Apulensis, 40 (0) pp. 85-95 Link DOI   DENİZ, E., Özkan, Y. (2014) "Subclasses Of Analytic Functions Defined By A New Differential Operator", Acta Universitatis Apulensis, 40 (0) pp. 85-95 Link DOI  
2014 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Acta Universitatis Apulensis

Third order differential subordination results for analytic functions involving the generalized Bessel functions

Link DOI    Tang, H., DENİZ, E. (2014) "Third order differential subordination results for analytic functions involving the generalized Bessel functions", Acta Mathematica Scientia, 34 (6) pp. 1707-1719 [SCI Expanded] Link DOI   " data-bs-content-id="YazarBilgi-6520"> Tang, H., DENİZ, E. (2014) "Third order differential subordination results for analytic functions involving the generalized Bessel functions", Acta Mathematica Scientia, 34 (6) pp. 1707-1719 [SCI Expanded] Link DOI    Tang, H., DENİZ, E. (2014) "Third order differential subordination results for analytic functions involving the generalized Bessel functions", Acta Mathematica Scientia, 34 (6) pp. 1707-1719 [SCI Expanded] Link DOI   
2014 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Acta Mathematica Scientia

The order of convexity of two p valent integral operators

  ERHAN, D., MURAT, Ç., HALİT, O. (2010) "The order of convexity of two p valent integral operators", AMERICAN INSTITUE PHYSICS CONFERENCE PROCEEDING SERIES, (ICMS: INTERNATIONAL CONFERENCE ON MATHEMATICAL SCIENCE), 1309 (0) pp. 234-240 [SCI Expanded]   " data-bs-content-id="YazarBilgi-6521"> ERHAN, D., MURAT, Ç., HALİT, O. (2010) "The order of convexity of two p valent integral operators", AMERICAN INSTITUE PHYSICS CONFERENCE PROCEEDING SERIES, (ICMS: INTERNATIONAL CONFERENCE ON MATHEMATICAL SCIENCE), 1309 (0) pp. 234-240 [SCI Expanded]    ERHAN, D., MURAT, Ç., HALİT, O. (2010) "The order of convexity of two p valent integral operators", AMERICAN INSTITUE PHYSICS CONFERENCE PROCEEDING SERIES, (ICMS: INTERNATIONAL CONFERENCE ON MATHEMATICAL SCIENCE), 1309 (0) pp. 234-240 [SCI Expanded]   
2010 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
AMERICAN INSTITUE PHYSICS CONFERENCE PROCEEDING SERIES, (ICMS: INTERNATIONAL CONFERENCE ON MATHEMATICAL SCIENCE)

ON SOME SUFFICIENT CONDITIONS FOR UNIVALENCE

Dorina, R., Orhan, H., DENİZ, E. (2010) "ON SOME SUFFICIENT CONDITIONS FOR UNIVALENCE", ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 18 (2) pp. 217-222 [SCI Expanded]   Dorina, R., Orhan, H., DENİZ, E. (2010) "ON SOME SUFFICIENT CONDITIONS FOR UNIVALENCE", ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 18 (2) pp. 217-222 [SCI Expanded]  
2010 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA

Subclasses of meromorphically multivalent functions defined by a differential operator

Link    HALİT, O., DORİNA, R., ERHAN, D. (2011) "Subclasses of meromorphically multivalent functions defined by a differential operator", Computers & Mathematics with Applications, 61 (4) pp. 966-979 [SCI Expanded] Link   " data-bs-content-id="YazarBilgi-6523"> HALİT, O., DORİNA, R., ERHAN, D. (2011) "Subclasses of meromorphically multivalent functions defined by a differential operator", Computers & Mathematics with Applications, 61 (4) pp. 966-979 [SCI Expanded] Link    HALİT, O., DORİNA, R., ERHAN, D. (2011) "Subclasses of meromorphically multivalent functions defined by a differential operator", Computers & Mathematics with Applications, 61 (4) pp. 966-979 [SCI Expanded] Link   
2011 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Computers & Mathematics with Applications

Univalence criterion for meromorphic functions and Loewner chains

Link    ERHAN, D., HALİT, O. (2011) "Univalence criterion for meromorphic functions and Loewner chains", Applied Mathematics and Computation, 218 (3) pp. 751-755 [SCI Expanded] Link   " data-bs-content-id="YazarBilgi-6524"> ERHAN, D., HALİT, O. (2011) "Univalence criterion for meromorphic functions and Loewner chains", Applied Mathematics and Computation, 218 (3) pp. 751-755 [SCI Expanded] Link    ERHAN, D., HALİT, O. (2011) "Univalence criterion for meromorphic functions and Loewner chains", Applied Mathematics and Computation, 218 (3) pp. 751-755 [SCI Expanded] Link   
2011 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Applied Mathematics and Computation

Inclusion relationship and Fekete Szegö like inequalities for a subclass of meromorphic functions

Link   DORİNA, R., HALİT, O., ERHAN, D. (2011) "Inclusion relationship and Fekete Szegö like inequalities for a subclass of meromorphic functions", Journal of Mathematics and Applications, 34 (0) pp. 87-95 Link  " data-bs-content-id="YazarBilgi-6525"> DORİNA, R., HALİT, O., ERHAN, D. (2011) "Inclusion relationship and Fekete Szegö like inequalities for a subclass of meromorphic functions", Journal of Mathematics and Applications, 34 (0) pp. 87-95 Link   DORİNA, R., HALİT, O., ERHAN, D. (2011) "Inclusion relationship and Fekete Szegö like inequalities for a subclass of meromorphic functions", Journal of Mathematics and Applications, 34 (0) pp. 87-95 Link  
2011 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Journal of Mathematics and Applications

Cefficient inequality for a generalized subclass of analyitic functions

Link    HALİT, O., NİHAT, Y., ERHAN, D. (2011) "Cefficient inequality for a generalized subclass of analyitic functions", Bulletin of the Transilvania University of Braşov, Series III: Mathematics, Informatics, Physics, 4 (53) pp. 51-58 Link   " data-bs-content-id="YazarBilgi-6526"> HALİT, O., NİHAT, Y., ERHAN, D. (2011) "Cefficient inequality for a generalized subclass of analyitic functions", Bulletin of the Transilvania University of Braşov, Series III: Mathematics, Informatics, Physics, 4 (53) pp. 51-58 Link    HALİT, O., NİHAT, Y., ERHAN, D. (2011) "Cefficient inequality for a generalized subclass of analyitic functions", Bulletin of the Transilvania University of Braşov, Series III: Mathematics, Informatics, Physics, 4 (53) pp. 51-58 Link   
2011 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Bulletin of the Transilvania University of Braşov, Series III: Mathematics, Informatics, Physics

The Fekete Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains

Link    HALİT, O., ERHAN, D., DORİNA, R. (2010) "The Fekete Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains", Computers & Mathematics with Applications, 59 (1) pp. 283-295 [SCI Expanded] Link   " data-bs-content-id="YazarBilgi-6527"> HALİT, O., ERHAN, D., DORİNA, R. (2010) "The Fekete Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains", Computers & Mathematics with Applications, 59 (1) pp. 283-295 [SCI Expanded] Link    HALİT, O., ERHAN, D., DORİNA, R. (2010) "The Fekete Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains", Computers & Mathematics with Applications, 59 (1) pp. 283-295 [SCI Expanded] Link   
2010 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Computers & Mathematics with Applications

An extension of the univalence criterion for a family of integral operators

Link   ERHAN, D., HALİT, O. (2010) "An extension of the univalence criterion for a family of integral operators", ANNALES UNIVERSITATIS MARIAE CURIE-SKODOWSKA SECTIO A MATHEMATICA, 64 (2) pp. 29-35 Link  " data-bs-content-id="YazarBilgi-6528"> ERHAN, D., HALİT, O. (2010) "An extension of the univalence criterion for a family of integral operators", ANNALES UNIVERSITATIS MARIAE CURIE-SKODOWSKA SECTIO A MATHEMATICA, 64 (2) pp. 29-35 Link   ERHAN, D., HALİT, O. (2010) "An extension of the univalence criterion for a family of integral operators", ANNALES UNIVERSITATIS MARIAE CURIE-SKODOWSKA SECTIO A MATHEMATICA, 64 (2) pp. 29-35 Link  
2010 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
ANNALES UNIVERSITATIS MARIAE CURIE-SKODOWSKA SECTIO A MATHEMATICA

On an improvement of an univalence criteri

Link   ERHAN, D., DORİNA, R., HALİT, O. (2010) "On an improvement of an univalence criteri", Mathematica Balcanica, 24 (1) pp. 33-39 Link  " data-bs-content-id="YazarBilgi-6529"> ERHAN, D., DORİNA, R., HALİT, O. (2010) "On an improvement of an univalence criteri", Mathematica Balcanica, 24 (1) pp. 33-39 Link   ERHAN, D., DORİNA, R., HALİT, O. (2010) "On an improvement of an univalence criteri", Mathematica Balcanica, 24 (1) pp. 33-39 Link  
2010 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Mathematica Balcanica

Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator

Link    ERHAN, D., HALİT, O. (2010) "Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator", Czechoslovak Mathematical Journal, 60 (3) pp. 699-713 [SCI Expanded] Link   " data-bs-content-id="YazarBilgi-6530"> ERHAN, D., HALİT, O. (2010) "Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator", Czechoslovak Mathematical Journal, 60 (3) pp. 699-713 [SCI Expanded] Link    ERHAN, D., HALİT, O. (2010) "Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator", Czechoslovak Mathematical Journal, 60 (3) pp. 699-713 [SCI Expanded] Link   
2010 Özgün Makale SCI/SSCI/AHCI ESCI Scopus
Czechoslovak Mathematical Journal